Erectile Dysfunction Home > Headaches From Levitra

Suggestions for Levitra and Headaches

Many things can cause headaches (see Causes of Headaches), and Levitra may be one of them. Unfortunately, there is no way for your healthcare provider to know beforehand if you will have headaches while taking the drug. Therefore, if you are taking Levitra and headaches occur frequently, talk with your healthcare provider. He or she can give you recommendations based on the symptoms you are having, how often they occur, and your particular needs. If your healthcare provider believes that the headaches are related to Levitra, he or she may recommend that you lower the Levitra dose or change your erectile dysfunction medication altogether.
 
(Click Headache Relief to learn about ways to treat headaches that occur infrequently.)
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2020 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.